# SDR SWAA2020112330957

- Difficulty date: November 18, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,643 hours, 27,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUELAGE SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  SA-M 767 NR H19872-1.  REMOVED AND REPLACED RIGHT FUSELAGE AFT SERVICE DOOR EMERGENCY LAMP, PER 33-51-01.  OPERATIONS CHECK GOOD.
